# SDR 2020F00292

- Difficulty date: May 6, 2020
- Submitted: May 31, 2020
- Operation: Air carrier
- Aircraft: N405YK
- Make and model: Boeing 737436
- Aircraft serial: 25267
- Aircraft time: 55,452 hours, 38,528 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Tear Strap
- Condition: Corroded
- Location: Fuselage
- Part time: 55,452 hours, 38,528 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NON-ROUTINE 2794N750 DISCREPANCY.  TEAR STRAP CORROSION AT STA 360 BETWEEN 28L-28R.  CORRECTIVE ACTION COMPLIED WITH EA PD 37-53-3145 WITH NO DEVIATIONS IAW 8110-3.
